72253members
378588posts
cancel
Showing results for 
Search instead for 
Did you mean: 

1st Cycle Epirubicin - low low low!

4 REPLIES 4
Guest user
Not applicable

Re: 1st Cycle Epirubicin - low low low!

Thanks Lydia
Just wanted to know someone was out there and has been through the same rubbish.
I shy away from the word depression, because I always think there are hundreds/thousands of people worse off than me but do accept I could be!
Seeing onco and bcn next week before cycle 2 starts, so will discuss with them and see if they have any magical pills or answers.
Thanks again,
H
x
Guest user
Not applicable

Re: 1st Cycle Epirubicin - low low low!

Thanks Lydia
Just wanted to know someone was out there and has been through the same rubbish.
I shy away from the word depression, because I always think there are hundreds/thousands of people worse off than me but do accept I could be!
Seeing onco and bcn next week before cycle 2 starts, so will discuss with them and see if they have any magical pills or answers.
Thanks again,
H
x
chascat
Member

Re: 1st Cycle Epirubicin - low low low!

Hi Helhel, I had 6 cycles of FEC and for a week or so after each one I was very tearful, whether it was because the whole cancer thing or was caused by the chemo I don't know but it was after every cycle. I did pretty much carry on as normal and enjoyed my food and treats, apart from the odd thing I couldn't stomach, everything was muchmore of an effort than normal though. It may be that you're suffering with depression, low mood, lack of appetite does sound like it. I'd suggest speaking to your medical team or gp if you don't feel better soon.
take care
lydia x

Sam_BCC
Member

Re: 1st Cycle Epirubicin - low low low!

Hi HelHel

I’m sorry to read that you are having a tough time at the moment. I’m sure the users of this site will be along to support you soon.

In the meantime maybe you would like to talk to a member of our helpline staff who are there to offer emotional support as well as practical information. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.

Best wishes Sam, BCC Facilitator

Guest user
Not applicable

1st Cycle Epirubicin - low low low!

Hi there
Had 1st cycle Epi just after Xmas (single agent - no other drugs).
Just feel sooooooo damned low at the moment. Cry for no apparant reason then look like s**t after crying!
Cant seem to pick myself up - have lost that sparkle and feel drab and colourless. No energy and appetite low. No taste for treats, and the chocolate pile (from xmas) is still there.
No idea if this feeling is due to drugs or general health.
In need of a little pick me up!
Anyone out there feeling the same?
x